Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Large lump in breast, swelling. Paraguard IUD removed. Mammogram scheduled. Causes for symptoms?

MY DAUGHTER HAS A RATHER LARGE LUMP IN HER BREAST. SHE WAS SEEN BY A PHYSICIAN TODAY AND IN ADDITION TO AN ULTRASOUND, HER DOCTOR REMOVED HER PARAGARD IUD . IS THERE ANY INFORMATION THAT THIS FORM OF BIRTH CONTROL HAS CAUSED WOMEN TO DEVELOPE LUMPS OR HAVE SWELLING IN THEIR BREASTS? SHE HAS AN UPCOMING APPOINTMENT FOR A DIAGNOSTIC MAMMOGRAM BUT NOT SURE WHY THE DOCTOR REMOVED HER BIRTH CONTROL. THANK YOU
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
OBGYN 's  Response
Hi,
Thanks for writing to us.
Your doctor removed your IUD para guard because hormone present in IUD can causes breast lump and breast cancer.
You should wait your mammography report and took treatment accordingly.
Hope I have answered your query If you have further questions I will be happy to help you.
Good Luck.
Regards
Dr. Richa
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor